# SDR ASAA0540728

- Difficulty date: December 12, 2005
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65582801
- Condition: Cracked
- Location: Fs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CRACKED FRAME AT BIN RAIL SUPPORT BRACKET LEFT SIDE.  REPAIRED FRAME AT BIN RAIL SUPPORT BRACKET PER SRM 53-00-07, REPAIR 1.  (M)
